# SDR FDEA201203191011

- Difficulty date: March 19, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 64,304 hours, 13,588 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING-INBD FLAP OTBD AFT HINGE BRACKET PIVOT INBD LUG BORE FOUND CORRODED.   REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-52-03, REV 72.  EXISTING DIAMETER 1.2515", FINAL DIAMETER 1.256", MAXIMUM ALLOWABLE DIAMETER 1.220".  REPAIR ACCOMPLISHED IAW EA 1-5750-157161.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 114.
